MathSciNet Relay Station
MathSciNet bibliographic data
MR1612395 42B10 (35S30 42A38 47G30)
Phong, D. H.; Stein, E. M. Damped oscillatory integral operators with analytic phases. Adv. Math. 134 (1998), no. 1, 146–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement